Some groups of order$p$^{$r$}$q$^{$s$}with abelian subgroups of order$p$^{$r$}contained in the central

Erik Götlind Uppsala Universitet, Sweden

TBD mathscidoc:1701.332102

Arkiv for Matematik, 3, (2), 165-169, 1955.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 297 downloads ] [ 0 comments ]
@inproceedings{erik1955some,
  title={Some groups of order$p$^{$r$}$q$^{$s$}with abelian subgroups of order$p$^{$r$}contained in the central},
  author={Erik Götlind},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203419092682911},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={2},
  pages={165-169},
  year={1955},
}
Erik Götlind. Some groups of order$p$^{$r$}$q$^{$s$}with abelian subgroups of order$p$^{$r$}contained in the central. 1955. Vol. 3. In Arkiv for Matematik. pp.165-169. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203419092682911.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved